Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 295, NWS Hastings, NE

September 15, 2016Buffalo County, Dawson County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Sep 15, 2016, 8:11 PM CDT for Buffalo County, Dawson County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2016, 8:11 PM CDT (01:11 UTC)
Expired
Sep 15, 2016, 9:00 PM CDT
In force
49 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Buffalo County, NE, Dawson County, NE

The radar

The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 8:28 PM CDTHAIL 12 W Sumner, NEHWY 40 COVERED IN HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 5:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-2.7

Open this sounding in Storm Lab

The text

As transmitted.

750 
WUUS53 KGID 160111
SVRGID
NEC019-047-160200-
/O.NEW.KGID.SV.W.0295.160916T0111Z-160916T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
811 PM CDT THU SEP 15 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  OVERTON...OR 9 MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT
  20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUMNER...MILLER AND EDDYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9963 4105 9922 4104 9919 4074 9955
      4079 9969
TIME...MOT...LOC 0110Z 206DEG 16KT 4083 9958 

HAIL...1.50IN
WIND...60MPH
 
$$

PFANNKUCH
2 follow-up statements
373 
WWUS53 KGID 160127
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 PM CDT THU SEP 15 2016

NEC019-047-160200-
/O.CON.KGID.SV.W.0295.000000T0000Z-160916T0200Z/
DAWSON NE-BUFFALO NE-
827 PM CDT THU SEP 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES...

AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
SUMNER...OR 15 MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 20
MPH. ANOTHER SEVRE THUNDERSTORM WAS LOCATED SOUTHEAST OF SUMNER AND
SOUTHWEST OF MILLER...ALSO MOVING NORTHEAST AT 20 MPH. 

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUMNER...MILLER AND EDDYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9963 4105 9922 4104 9919 4078 9950
      4084 9964
TIME...MOT...LOC 0126Z 208DEG 16KT 4095 9954 

HAIL...1.50IN
WIND...60MPH
 
$$

PFANNKUCH
955 
WWUS53 KGID 160139
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT THU SEP 15 2016

NEC019-047-160200-
/O.CON.KGID.SV.W.0295.000000T0000Z-160916T0200Z/
DAWSON NE-BUFFALO NE-
839 PM CDT THU SEP 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES...

AT 839 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUMNER...OR 19
MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUMNER AND EDDYVILLE. 

PLEASE NOTE...THIS IS A SEPARATE SEVERE THUNDERSTORM FROM THE ONE IN
THE MILLER AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9925 4089 9951 4092 9963 4105 9963
TIME...MOT...LOC 0139Z 206DEG 16KT 4100 9951 

HAIL...1.75IN
WIND...60MPH
 
$$

PFANNKUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 6:23 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 15, 6:23 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
623 PM CDT THU SEP 15 2016

.SHORT TERM...(This evening through Friday)
Issued at 303 PM CDT Thu Sep 15 2016

The forecast centers around thunderstorms and the severe weather
potential this evening and tonight. An upper low pressure system was
moving east of the Rockies, lifting toward the Dakotas with a lead
wave moving out of Wyoming into Nebraska. At the surface, low
pressure was centered in western North Dakota with the surface
trough and cold frontal boundary extending to the south through
western Nebraska and Kansas.

Cloud cover was prevalent across the majority of our cwa, with
our southern zones the exception where clouds have begun to
break. Looking for storm initiation to occur in western Kansas
heading late this afternoon with the storms tracking northeast
into our western counties this evening, with convection becoming
more widespread heading into tonight across our cwa in increasing
dynamics as the upper system moves into the Dakotas and the
associated cold frontal boundary advances across the Central
Plains.

Instability parameters indicate instability in the 2000 to 2500 j/kg
range with increasing shear of 30kts or so and the potential remains
for strong to severe storms with large hail and damaging winds the
primary hazards. Also have a concern for the potential for heavy
rain in the moisture rich atmosphere with surface dewpoints in the
mid and upper 60s and precipitable water values 175 percent of
normal around an inch and half. Good rainfall rates and amounts are
possible which could lead to localized flooding.

The overnight period is looking very wet with convection lasting
through the night, with the precipitation moving out early Friday.
High presure builds southeast behind the front Friday with dry and
seasonal conditions forecast with more prevalent sunshine.

.LONG TERM...(Friday night through Thursday)
Issued at 303 PM CDT Thu Sep 15 2016

The weekend period is shaping up to be nice weatherwise in fairly
zonal but progressive flow behind the departing upper trough. There
is a weak shortwave which translates across the plains which may
generate light precipitation late Saturday, but there are still
model differences with this next wave and prefer to go with a dry
forecast than blanket low pops.  A southern plains upper ridge axis
expands north early next bringing a warming trend in temps, then
flow transitions southwest around the middle of the week as a
couple of Pacific troughs move onshore bringing intermittent
chances for storms.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Friday evening)
Issued at 623 PM CDT Thu Sep 15 2016

Confidence is fairly high that VFR ceiling/visibility will prevail
through the vast majority of the period. The paramount concern is
a chance of thunderstorms...potentially severe...affecting either
terminal mainly during the 01z-09z time frame this
evening/tonight. Attempted to highlight the main period of concern
with a TEMPO group running from 02-06z at KGRI and 01-05z at KEAR.
Should a storm directly affect the terminal, large hail and
severe-criteria wind gusts cannot be ruled out. Otherwise, there
appears to be an outside chance for at least a brief MVFR ceiling
behind a passing weak cold front overnight, but for now have only
"hinted" at this with a scattered MVFR cloud mention. Otherwise,
confidence is fairly high that the latter half of the period
(Friday daytime) is rain-free with only scattered VFR clouds.
Aside from any possible enhanced thunderstorm winds, surface winds
are expected to average under 12kt through the period, initially
southerly to variable in direction right away this evening, and
then eventually becoming more established from the northwest
behind the passing front.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Fay
LONG TERM...Fay
AVIATION...Pfannkuch
Hazardous weather outlook, Sep 15, 2:46 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
246 PM CDT THU SEP 15 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
246 PM CDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT HOURS. THE
PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE HAIL NEAR THE SIZE
OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH. HEAVY RAINFALL
MAY ALSO ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING FOR LOCATIONS EAST
OF A LINE FROM OSBORNE KANSAS TO GENEVA NEBRASKA. THUNDERSTORMS
ARE ALSO POSSIBLE TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND INTO THE
OVERNIGHT HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Sep 15, 4:46 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
446 PM CDT THU SEP 15 2016

KSZ005-NEZ083-152230-
PHILLIPS KS-HARLAN NE-
446 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHILLIPS AND
SOUTHWESTERN HARLAN COUNTIES UNTIL 530 PM CDT...

AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PRAIRIE VIEW...OR 14 MILES EAST OF NORTON...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STAMFORD...PRAIRIE VIEW...LONG ISLAND AND WOODRUFF.

LAT...LON 4008 9963 4015 9960 4002 9928 3975 9957
      3977 9963
TIME...MOT...LOC 2146Z 207DEG 17KT 3981 9963

JCB
Special weather statement, Sep 15, 6:09 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT THU SEP 15 2016

NEZ073-152345-
PHELPS NE-
609 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHELPS COUNTY UNTIL 645
PM CDT...

AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOOMIS...OR NEAR HOLDREGE...MOVING NORTH-NORTHEAST AT 25 MPH.

PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLDREGE AND LOOMIS...
BUT MAINLY RURAL AREAS OF CENTRAL PHELPS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4068 9955 4067 9950 4068 9944 4066 9938
      4067 9933 4066 9929 4067 9926 4066 9924
      4066 9921 4037 9944 4040 9960
TIME...MOT...LOC 2308Z 196DEG 20KT 4047 9949

PFANNKUCH
Special weather statement, Sep 15, 6:46 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
646 PM CDT THU SEP 15 2016

NEZ061-160015-
BUFFALO NE-
646 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUFFALO COUNTY UNTIL 715
PM CDT...

AT 646 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ELM CREEK...OR 14 MILES WEST OF KEARNEY...MOVING NORTH AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS POTENTIALLY IMPACTED INCLUDE...
ELM CREEK...AMHERST AND MILLER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 255 AND 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4082 9943 4100 9940 4093 9910 4067 9931
      4067 9933 4066 9937 4067 9942 4070 9942
      4070 9943
TIME...MOT...LOC 2346Z 198DEG 27KT 4073 9937

PFANNKUCH
Local storm report, Sep 15, 6:54 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             7 N HOLDREGE            40.54N 99.38W
09/15/2016  M1.50 INCH       PHELPS             NE   EMERGENCY MNGR

            DIME TO PING PONG SIZED HAIL. ROADS AND GROUND COVERED IN
            HAIL

&&

PBEDA
Special weather statement, Sep 15, 8:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
803 PM CDT THU SEP 15 2016

NEZ060-160130-
DAWSON NE-
803 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON COUNTY UNTIL 830
PM CDT...

AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OVERTON...OR 7 MILES EAST OF LEXINGTON...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS POTENTIALLY IMPACTED INCLUDE...
OVERTON...SUMNER AND EDDYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4104 9963 4096 9942 4083 9943 4072 9956
      4080 9971
TIME...MOT...LOC 0103Z 207DEG 13KT 4081 9960

PFANNKUCH
Special weather statement, Sep 15, 8:06 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT THU SEP 15 2016

NEZ082-160130-
FURNAS NE-
806 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FURNAS COUNTY UNTIL 830
PM CDT...

AT 805 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
CENTERED NEAR EDISON...OR 26 MILES NORTH OF NORTON...MOVING NORTH AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARAPAHOE...BEAVER CITY...EDISON...HENDLEY AND HOLLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4005 9976 4009 9999 4034 9993 4033 9964
TIME...MOT...LOC 0105Z 196DEG 23KT 4022 9981

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:03 PM CDTSpecial Weather StatementGIDDawson27 min
Sep 15, 8:06 PM CDTSpecial Weather StatementGIDFurnas24 min
Sep 15, 8:23 PM CDTSpecial Weather StatementGIDHarlan37 min
Sep 15, 8:34 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan41 min
Sep 15, 8:37 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson23 min
Sep 15, 8:56 PM CDTSevere Thunderstorm WarningGIDBuffalo49 min
Sep 15, 8:59 PM CDTSevere Thunderstorm WarningGIDDawson31 min
Sep 15, 9:04 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Webster41 min
Sep 15, 9:06 PM CDTSpecial Weather StatementGIDDawson, Gosper24 min
Sep 15, 9:19 PM CDTSpecial Weather StatementGIDSherman41 min
Sep 15, 9:22 PM CDTSpecial Weather StatementGIDHoward, Nance38 min
Sep 15, 9:30 PM CDTSevere Thunderstorm WarningGIDNance19 min
Sep 15, 9:43 PM CDTSpecial Weather StatementGIDBuffalo47 min
Sep 15, 9:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Nuckolls, Webster45 min
Sep 15, 10:06 PM CDTSpecial Weather StatementGIDHoward, Nance39 min
Sep 15, 10:31 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hall, Hamilton, Merrick, Nuckolls and 4 more44 min
Sep 15, 10:39 PM CDTFlash Flood WarningGIDBuffalo, Hall, Howard, Merrick, Nance, Sherman6 hr
Sep 15, 11:14 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.